# SDR SWIA200312353

- Difficulty date: August 25, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 23,708 hours, 33,799 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6228315402
- Part serial: 3336
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 6,776 hours, 10,003 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

F/O AUTOPILOT FAILING AFTER 2 MINUTES INFLIGHT.  INDICATION LIGHTS:  R & E AMBER, FCP AP, GLARE AP FLICKERING DURING FAILURE.  REPLACED NR 2 AUTOPILOT COMPUTER.  OPS CHECK GOOD.
